# SDR UIEA2024072800758

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D - EMER LT L5735 NOT ILLUMINATE DURING OPS TEST( M/D - EMER LT L5735 LAMPS REPLACED AND OPERATION TEST ' NORMAL ' IAW AMM 33-51-00, REV 110, 15 MAR 2024 )
